Convergence Properties of Certain Positive Linear Operators


Acu A., Manav N., Ratiu A.

RESULTS IN MATHEMATICS, vol.74, no.1, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1007/s00025-018-0931-5
  • Title of Journal : RESULTS IN MATHEMATICS

Abstract

The present paper deals with the modified positive linear operators that present a better degree of approximation than the original ones. This new construction of operators depend on a certain function defined on [0, 1]. Some approximation properties of these operators are given. Using the first order Ditzian-Totik modulus of smoothness, some Voronovskaja type theorems in quantitative mean are proved. The main results proved in this paper are applied for Bernstein operators, Lupas operators and genuine Bernstein-Durrmeyer operators. By numerical examples we show that depending on the choice of the function , the modified operator presents a better order of approximation than the classical ones.